# SDR DL757050351

- Difficulty date: July 1, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 48,954 hours, 23,121 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Washer
- Part number: MS190700653
- Condition: Broken
- Location: Nr 8 Slat
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT DISAGREE MESSAGE ON INITIAL FLAP EXTENSION.  FOUND RETAINING NUT LOOSE AND LOCK WASHER BROKEN ON NR 8 SLAT INBOARD ROTARY ACTUATOR.  REPLACED WASHER AND RE-TORQUED NUT.
